# SDR SWIA2023011225

- Difficulty date: February 25, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 39,336 hours, 36,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION IN THE RADIUS OF STGR20L UPPER END CLIP JUST AFT OF FS559.00+112 (MARKED)      (C-CHECK RO 3/7/2023)     REMOVED AND REPLACED STRINGER 20L CLIP AFT FS 559+112 REF CRJ 200 SRM 51-42-06 AND SRM 51-42-21 AND DWG 601R31057 REV. J.    COMPLIED WITH 51-900-1003-SKY LEAK CHECK GOOD
